# SDR CA120123003

- Difficulty date: January 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Intermittent
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT ABORTED T/O.  NOTICED THE ISSUE UPON CLEARANCE FOR TAKOFF.  CONFIGURATION WARNING POSTED AFTER PUSHING THROTTLES FORWARD AND ACFT WAS AT 10 KNOTS.  COPILOT FIRST THOUGHT RUDDER TRIM BECAUSE HE SAW CONFIG RUDDER TRIM BUT THEN CONFIGURATION SPOILERS POSTED, AND THEY WENT OUT AFTER ABORTING.  WHENEVER HE MOVED THE THROTTLES UP AND BACK TO IDLE. ONCE HITTING IDLE, THE 2, 3, 4, 5, 6, 7 SPOILERS POPPED UP, WERE GREEN ON SYNOPICS) AND WENT DOWN A PORTION OF THE WAY (WERE/AND ARE STILL YELLOW, NOT IN A FULLY RETRACTED POSITION.  THEY DID GO DOWN WHEN TURNING GROUND SPOILERS OFF AND WENT BACK TO NORMAL UNTIL YOU ADVANCE THE THROTTLE AND COME BACK TO IDLE.  ALWAYS WHEN YOU COME BACK TO IDLE POSITION.  NOTHING IN THE MDC CFM, FMH/LRU READOUT.
